# SDR DALA2015102006271

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER BETWEEN BEAMS NR 2 AND 3 AT AFT CARGO DOOR.   AFT CARGO DOOR WAS REMOVED IAW AMM 52-52.  AFT CARGO DOOR WAS REPLACED & WILL BE INSTALLED UNDER CARD 5200-4538.
